I have been having a bad reaction to Glatopa more frequently. It seems about once a month I inject into a vein, have a little bleeding, and then the shivers and muscle contractions begin. It is very unpleasant to say the least and lasts for 1-2 hours until I finally am able to fall asleep as I take the shot at night. My wife knows the routine as she can sense that I am not doing well and springs into action to help. She grabs the electric blanket and warms up a heating pad in the microwave which helps a lot.

I have noticed that the injector unit goes very slowly on the nights I have these reactions. Even times when I don't have the reactions the injector seems to not function that well and there are times when I just remove the needle and the medicine then sprays out. I have also noticed that sometimes the med leaks into the injector which then drys and causes the injector to be stuck. I rinse it in hot water and dry it out some with a blow dryer but I know that can't be good because of the metal spring inside.

I admit that even though I have been on Copaxone or Glatopa for nearly 10 years combined, I have never injected without using the device as I am a little nervous about doing so. Anyone else noticing issues with the injector unit or having reactions more frequently?